On countable dense and strong n-homogeneity

J. van Mill

Research output: Contribution to JournalArticleAcademicpeer-review


We prove that if a space X is countable dense homogeneous and no set of size n - 1 separates it, then X is strongly n-homogeneous. Our main result is the construction of an example of a Polish space X that is strongly n-homogeneous for every n, but not countable dense homogeneous. © Instytut Matematyczny PAN, 2011.
Original languageEnglish
Pages (from-to)215-239
JournalFundamenta Mathematicae
Publication statusPublished - 2011


Dive into the research topics of 'On countable dense and strong n-homogeneity'. Together they form a unique fingerprint.

Cite this